MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; N/A

INTEGRA LIFESCIENCES SWITZERLAND SAR KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; N/A
Catalog Number IP2P
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report is 1 of 2 for the third case based on french authority report (ansm) which indicates that 3 different doctors experienced this same issue in intensive care.This report is linked to mfg report number 1722447-2024-00006: a facility reported that the drill bits from licox kit ip2p are not adapted to cranial hand drill ins030.No patient injury or increased surgery time has been reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The kit containing cc1.P1 and the ip2 introducer (ip2p) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause could not be determined.However, the probable root cause for the reported complaint could be due to human misuse as the customer was going off label for the use of the ins030 hand drill.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18871685
Report Number3013886523-2024-00069
Device Sequence Number12746350
Product Code GWM
UDI-Device Identifier10381780250333
UDI-Public10381780250333
Combination Product (Y/N)N
PMA/510(K) Number
K040235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIP2P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown